Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Painful Red Spots Mean I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Fuzeon

... Common Name: enfuvirtide or T-20 Brand Name: Fuzeon Class: HIV fusion inhibitor (a type of entry inhibitor) Standard dose: One subcutaneous (under the skin) injection of 90 mg (1 ml) twice daily (every 12 hours) into the upper arm, thigh or abdomen. Can be taken with or without food,
Ask the Experts

hiv/aids causing abdomen pain

Everyday/night I have sever abdomen pain that feels as if a semi is driving through me. Or something is twisting it uncontrollablly. The pain is almost unbearable. I wake up soaked in sweat, hungry but my stomach feels full, when I do eat, it gives...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In the setting of HIV infection +/- treatment the differential diagnosis for severe recurrent abdominal pain is long and may involve HIV related or Read more »

knee Pain

I have had knee pain on the inner side of my right knee. There is not swelling or discoloration. It feels stiff and tender. I dont recall bumping it, but with motrin it goes away and then comes back. Im on truvada, Norvir and reyataz.. for a bout 8...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It would be unlikely that any of your current HIV meds or your hIV infection are directly causing your localized knee pain. KH Read more »

Oops I did it again!

Dear Doctor Robert,I e mailed you a few years back, and you did a lot to keep me calm while waiting for a nice negative test result. If you recall I kept using the titles of Beatles songs in my post, all because you are named Dr. Robert. Anyhow, I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...worrisome for HIV ARS or HIV disease. (You knew I was going to say that, right?)3.If you're having problems with rashes and red spots, you need to see a dermatologist. These will clear up rapidly with the proper treatment. They are not HIV... Read more »

pain in armpit

I get shooting/stinging pain in the armpits and neck, however I never have any bumps, just get pains in neck and armpits once in awhile that doesn't seem normal, what could this be and is it HIV related? thanks.
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...feeling them yourself. If they are enlarged, it will be important to find out why this is. There are many causes of this, and HIV is not one of the most common ones. This being said, if you have had any risk behaviors for HIV transmission,... Read more »
Articles
AIDS InfoNet

Enfuvirtide (Fuzeon)

...used for antiviral therapy. It is manufactured by Roche and Trimeris. Enfuvirtide is the first "fusion inhibitor" drug. When HIV infects a cell, it attaches to the outside of the cell. Then it "fuses" or joins itself with the cell. Enfuvirtide... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...Hi all. I had a few questions. When someone experiences early symptoms of HIV, do they all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having Read more »

When does the pain not feel like pain anymore?

Posted by Survivor, 4 Replies
...about things right now. I feel very compromised that I will now have these kind of stories to live with and live through.. HIV/AIDS is killing my friends! I look at our goverment who looks away to far off lands who's needs are genuine but WE... Read more »